# SDR VNAA2019051699902

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 40,266 hours, 30,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC670341172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE RT FS280.00 BEAM, FOUND THE STIFFENER ON THE FWD SIDE OF THE FS280.00 AT RBL26.00 TO BE CRACKED AT THE LOWER END, REQUIRES REPLACEMENT. C/A: LOCATED, AND DRILLED NEW STIFFENER PART CC670-34117-2 IAW SRM 51-40-11-001-001-A01.
